# SDR RRXA97259

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AE2460000H0836
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER T/O, HYDRAULIC QUANTITY WENT TO AUX LEVEL AND HYDRAULIC PRESSURE WENT TO ZERO.  CONFIGURED FOR A NORMAL FLAPS LANDING AFTER RUNNING CHECKLIST.  FOUND LT MLG BUNGEE DOWNLOCK CYLINDER FLEX LINE RUPTURED.  REMOVED AND REPLACED FLEX LINE, SERVICED HYDRAULICS TO PROPER LEVEL, RAN HYDRAULIC SYSTEMS, LEAKS CHECK GOOD.
